MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309695
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 309695, batch#: unknown.It was reported that the bd luer-lok had label content missing.The following information was provided by the initial reporter: verbatim: there is no expiration date on the syringe, and the only year printed on the packaging is 2003.Additional information provided: 1.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.2.Was there any leak? no.3.Can you please provide an exact date of event in format dd-mmm-yyyy? multiple dates.4.Can you please provide the lot number associated with reported issue? we do not have packaging anymore.5.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no.
 
Additional Manufacturer Narrative
(b)(4).Supplemental mdr/correction/additional information - label content missing.Correction: following submission of initial mdr, the customer information was not correctly reported.Section e updated to reflect correct customer address.Additional information: the sample received in a sealed package is embossed with the batch 1005561 on the package, batch updated from unknown to 1005561 in section d evaluation: one sample and two photos were provided to our quality team for investigation.The sample received in a sealed package is embossed with the batch 1005561 on the package tab with the top web graphics stating revision 03.One photo shows the top web side of the package with all applicable product information, but missing the variable data, and the nest image shows the batch number embossed on the package tab as described above.Based on the batch number and the packaging graphics the syringe was manufactured in 2011.This batch was manufactured prior to the unique device identification (udi) requirements that mandated marking individual packaging with expiration date.This batch was manufactured correctly per product design at the time.The syringe from batch 1005561 has been expired since 2016.Bd does not make claims of the efficacy of expired product.It is not recommended that product from this batch be used.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21384839
Report Number1213809-2025-00097
Device Sequence Number8461717
Product Code FMF
UDI-Device Identifier30382903096955
UDI-Public(01)30382903096955
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309695
Device Lot Number1005561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown